Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

How long does vitamin E take to fade away dark spots ?

how long does vitamin e take to fade away the dark spots on leg which is caused due to scratching....
Asked On : Thu, 28 Jul 2011
Answers:  3 Views:  907
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
hello welcome to health care magic
it can help but no time limitation depend upon skin type n the type of will take a long time almost as it is combined with various other chemiclas in screcth mark removimg cream,it alone can not simply cure your problem.
take care
Answered: Thu, 28 Jul 2011
  User's Response
hi welcome to HCM.
vit E is an antioxidant it remove toxic metabolites from the body,along with that you use vit C also and use sunscreens with SPF more than 15 ok.all wil help to remove dark spots
Answered: Thu, 28 Jul 2011
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, Vtamin E acts as antioxidant it helps in removing toxic substance from our body but it has no role in scratches n markes in skin, it make our skin healthy but unable to remove scars n marks. scratchs can remove gradually without any treatment so do not worry about it.
Answered: Thu, 28 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor